# SDR 98ZZZX946

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4493X
- Make and model: Bolkms BK117A3
- Aircraft serial: S7038
- System (JASC): 3446 · Non Radar Weather System
- Part: Stormscope
- Part number: 80510950001
- Condition: Failed
- Location: Cockpit
- Component: WX95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STORMSCOPE UNIT NOT RECEIVING INPUT.  REMOVED AND REPLACED.
